MathSciNet Relay Station
MathSciNet bibliographic data
MR2014489 46L05 (19K56 46L80)
Gong, Guihua On the classification of simple inductive limit $C^*$-algebras. I. The reduction theorem. Doc. Math. 7 (2002), 255–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement